RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1982, Volume 50, Number 3, Pages 477–480 (Mi tmf2358)  

Dynamics of the singularities of solutions of some nonlinear equations

A. P. Veselov


Abstract: A matrix description of the dynamics of the singularities of the solutions of Liouvitle's equation is proposed.

Full text: PDF file (476 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1982, 50:3, 314–316

Bibliographic databases:

Received: 18.06.1981

Citation: A. P. Veselov, “Dynamics of the singularities of solutions of some nonlinear equations”, TMF, 50:3 (1982), 477–480; Theoret. and Math. Phys., 50:3 (1982), 314–316

Citation in format AMSBIB
\Bibitem{Ves82}
\by A.~P.~Veselov
\paper Dynamics of the~singularities of solutions of some nonlinear equations
\jour TMF
\yr 1982
\vol 50
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/tmf2358}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=662220}
\zmath{https://zbmath.org/?q=an:0547.35076|0504.35058}
\transl
\jour Theoret. and Math. Phys.
\yr 1982
\vol 50
\issue 3
\pages 314--316
\crossref{https://doi.org/10.1007/BF01016464}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PK24500018}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2358
  • http://mi.mathnet.ru/eng/tmf/v50/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:304
    Full text:114
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020